# SDR ABXA9700036

- Difficulty date: February 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803AX
- Make and model: Doug DC-8-62
- Aircraft serial: 45917
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Pulley
- Part number: MS202203
- Condition: Worn
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR UNSAFE LIGHT REMAINED ON AFTER LANDING GEAR RETRACTION.  HAD TO RE-CYCLE GEAR.  LIGHT WENT OUT AFTER GEAR WAS RE-CYCLED.  FOUND FORWARD OUTBOARD PULLEY IN FOLLOW-UP CABLE SYSTEM WORN.  REPLACED PULLEY AND ADJUSTED LEFT MAIN LANDING GEAR DOOR FOLLOW UP MECHANISM I/A/W DC-8 M.M. 32-31-5.
